# SDR HALA0800542

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 10,691 hours, 26,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER SIDE OF WING PANEL P/N 5912161-4512 ABOVE NR 3 MLG TIRE AREA HAS DENT APPROX 1.5 INCH DIAMETER AND .25 DEEP.  OK TO CONTINUE PER GMM43.1.  OK TO CONTINUE PER HAL M105 FILE NR 475127 INSPECTION FIRST FLIGHT EACH DAY, TAP TEST MARKED BOUNDARY OF DENT ENSURE NO DELAMINATION BEYOND BOUNDARY.  COMPLIED WITH HAL M105 FILE NR 475127, PERFORMED TAP TEST OF DENT INSTALLED SILVER DOT.
